# SDR CA010307010

- Difficulty date: January 22, 2001
- Submitted: March 13, 2001
- Operation: Air carrier
- Make and model: Israel ASTRA SPX
- Aircraft time: 929 hours
- Engine: Garrtt TFE73140
- System (JASC): 2721 · Rudder Tab Control System
- Part: Actuator
- Part number: D25W582050003
- Condition: Failed
- Location: Rudder
- Part time: 1,056 hours, 545 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) RUDDER TRIM FREEZING AT ALTITUDE. FOUND UPPER RUDDER TRIM MOTOR TO BE THE PROBLEM.THE TRIM MOTOR WAS REPLACED AND NO FURTHER PROBLEMS HAVE BEEN EXPERIENCED.
